E-Prints Complutense

On some characterizations of inner product spaces

Impacto

Descargas

Último año

Mendoza Casas, José y Pakhrou, Tijani (2003) On some characterizations of inner product spaces. Journal of Mathematical Analysis and Applications, 282 (1). pp. 369-382. ISSN 0022-247X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

137kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022247X03001690




Resumen

We study some characterizations of inner product spaces given in the literature. Among other things, we give an example showing that one of the characterizations given in the classical book of Amir (1986) is not correct.


Tipo de documento:Artículo
Palabras clave:Chebyshev radius; inner product space
Materias:Ciencias > Matemáticas > Análisis numérico
Código ID:16865
Depositado:25 Oct 2012 08:34
Última Modificación:07 Feb 2014 09:37

Descargas en el último año

Sólo personal del repositorio: página de control del artículo